Open Access
Issue
MATEC Web Conf.
Volume 214, 2018
2018 2nd International Conference on Information Processing and Control Engineering (ICIPCE 2018)
Article Number 02003
Number of page(s) 5
Section Computer Theory and Application
DOI https://doi.org/10.1051/matecconf/201821402003
Published online 15 October 2018
  1. S N. Bernstein, Démonstration du théorème de Weierstrass fondeé sur le calcul des probabilités. Common. Soc. Math. Kharkhow. 13(2), 1–2(1912-13) [Google Scholar]
  2. G G. Lorentz, Bernstein Polynomials. Univ. of Toronto Press(1953) [Google Scholar]
  3. F. Cheng, On the rate of convergence of Bernstein polynomials of function of bounded variation. J. Approx. Theory. 39, 259–274(1983) [CrossRef] [Google Scholar]
  4. R. Bojanic, F. Cheng, Rate of convergence of Bernstein polynomials for functions with derivatives of bounded variation. J. Math. Anal. Appl. 141(1), 136–151(1989) [CrossRef] [Google Scholar]
  5. J P. King, Positive linear operators which preserve x2. Acta. Math. Hungar. 99, 203–208(2003) [CrossRef] [Google Scholar]
  6. A. Aral, V. Gupta, R P. Agarwal, Applications of q-Calculus in Operator Theory. Springer New York(2013) [CrossRef] [Google Scholar]
  7. X Y. Chen, J Q. Tan, Z. Liu, J. Xie, Approximation of functions by a new family of generalized Bernstein operators. J. Math. Anal. Appl. 450, 244–261(2017) [CrossRef] [Google Scholar]
  8. S A. Mohiuddine, T. Acar, A. Alotaibi, Construction of a new family of Bernstein-Kantorovich operators. Math. Meth. Appl. Sci. 40(18), 7749–7759(2017) [CrossRef] [Google Scholar]
  9. B Y. Lian, Rate of approximation of bounded variation functions by the Bézier variant of Chlodowsky operators. J.Math.Inequal. 7(4), 647–657(2013) [CrossRef] [Google Scholar]
  10. T. Acar, A. Kajla, Blending type approximation by Bézier-Summation-Integral type operators. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 67(2), 195–208(10) [Google Scholar]
  11. T. Neer, A M. Acu, P N. Agrawal, Bézier variant of genuine-Durrmeyer type operators based on Polya distribution. Carpathian J. Math. 33(1), 73–86(2016) [Google Scholar]
  12. P N. Agrawal, N. Ispir, A. Kajla, Approximation properties of Lupas-Kantorovich operators based on polya distribution. Rendiconti del Circolo Matematico di Palermo Series 2. 65(2), 185–208(2016) [CrossRef] [Google Scholar]
  13. V. Gupta, D. Soybaş, Convergence of integral operator based on different distributions. Filomat. 30(8), 2277–2287(2016) [CrossRef] [Google Scholar]
  14. V. Gupta, A M. Acu, D F. Sofonea, Approximation of Baskakov type Polya-Durrmeyer operators. Appl. Math. Comput. 294:318–331(2017) [Google Scholar]
  15. Q B. Cai, The Bézier variant of Kantorovich type λ-Bernstein operators. J. Inequal. Appl. (2018) 2018: 90. https://doi.org/10.1186/s13660-018-1688-9 [Google Scholar]
  16. Q B. Cai, B Y. Lian, G. Zhou. J. Inequal. Appl.(2018) 2018: 61. https://doi.org/10.1186/s13660-018-1653-7 [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.